Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is 3g tablets good for skin. Is there any side effect ?

hi,i m 27 yrs skin became very dull day by doctor consult me to take absolut 3g tablets.pls guide me that is really good for skin?or is it having any side effect.if this tablet is not good for skin then help me out.
Asked On : Thu, 7 Jul 2011
Answers:  1 Views:  1438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
u have dull and dry skin
u need to apply good moisturizer cream twice a day
u need also do thyroid test .
drink more water
do yoga and exercise daily
eat fruits and green vegs
avoid sun exposure
tab absolut is good one has no side effect
but only tab will not work better
u need to consult dermatologist ,he will prescribe some lotion and medicine
take it regularly and get the shiny and glow on ur skin
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor